How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified MD
Category: Medical
Satisfied Customers: 64653
Experience:  Board certified Internal medicine and Integrative medicine. Many years of experience all areas.
24257177
Type Your Medical Question Here...
DrRussMD is online now

Im curently on depixol ( flupixol) for hypermania and on 75mg

Customer Question

Im curently on depixol ( flupixol) for hypermania and on 75mg increased from 40mg, but towards the end of the fortnight I am quite aggressive, do I need a change of medication?
Submitted: 4 years ago.
Category: Medical
Expert:  DrRussMD replied 4 years ago.
Hello from JA
Great question.

If you have increasaed the dose, given it several doses, and it is still not effective then a change of medicatoin or the addition of a medication can be considered at this point.

I would discuss this with your doctor if you have had 3 doses at the new dose.

OK. If you have further questions or details, use reply to expert.

Otherwise please choose a positive rating . But, still come back if you need to…think of something later, etc. Bonuses are appreciated.


Customer: replied 4 years ago.


Wot 3 meds do u recomend and why?


 

Expert:  DrRussMD replied 4 years ago.
I can not recommend medications without examining you and conductiong an interview.
Meds have to be tailored to you ...it is in no way a one size fits all , or the "best" meds for everyone.

That is also a completely different question than your original.

In general, if the anti-psychotics fail [you are on one now], after one or two changes, I would suggest lithium at that point to stabilize the disease.

This is because it has a very effective influence on the hypmanic and depressive phases as well as anti-psyhotic effects in some cases. In other words it is often a better mood stabilzer.

OK. If you have further questions or details, use reply to expert.

Otherwise please choose a positive rating . But, still come back if you need to…think of something later, etc. Bonuses are appreciated.

Related Medical Questions